Jump to content

Totally Out If It


puppylove
 Share

Recommended Posts

For the past three days I have just felt so weird. Just so out of it kind of like I'm dreaming. I'm just wondering if this a side effect of zofran, prevacid, or propanol because that's all I'm taking. Or is this just a new POTS symptom?

Link to comment
Share on other sites

I get this ~constantly, especially when I'm walking somewhere; I just space out, zombie-like. When sitting I just stare at things, just become a body sitting in a chair not accepting sensory input. Could be the meds; might be worth checking with the doc or pharmacist. But if it's not them, then it wouldn't surprise me. Welcome to our spacey world, or something like that?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...